# SDR USAA010407

- Difficulty date: March 20, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Part time: 43,319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BRACKET CRACKED .375 INCH, 14 INCHES INBOARD OF ENGINE PYLON LEFT WING REAR SPAR.  REPAIRED PER 2024-T3 DWG NR 69-43586-7 SH 26 ZONE B6 PER SRM 57-20-10 PAGE 10.  (M)
